# SDR SWAA2022012651515

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 8,588 hours, 3,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 221GF HAS DAMAGE AROUND THE INSERT AT THE SECOND HOLE AFT ON THE L/H SIDE / REPAIRED DAMAGE AROUND THE INSERT AT THE SECOND HOLE AFT ON THE L/H SIDE OF PASSENGER FLOOR PANEL 221GF IAW SRM 53-00-50-2R-9. 57066U 05/25/17
